# SDR CA010511008

- Difficulty date: April 19, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460010H0264
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) UPON CLIMBING, CREW RECEIVED A HYDRAULIC NR 1 LOW PRESSURE MESSAGE, ASSOCIATED WITH A NR 1 SYSTEM, QUANTITY INDICATING ZERO PERCENT. AIRCRAFT DIVERTED TO BIRMINGHAM. MAINTENANCE FOUND A CHAFED STEEL BRAIDE HYDRAULIC LINE IN AFT FUSE. THE LINE IS THE PESSURE LINE AT THE BULKHEAD. THE RUBBER HAD WORN OFF CLAMP P/N M85052-2-8. LINE REPLACE, ADP NR 1 REPLACED, OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
